location: Current position: Home >> Scientific Research >> Paper Publications

High accuracy multiquadric quasi-interpolation

Hits:

Indexed by:期刊论文

Date of Publication:2011-05-01

Journal:APPLIED MATHEMATICAL MODELLING

Included Journals:Scopus、SCIE、EI

Volume:35

Issue:5

Page Number:2185-2195

ISSN No.:0307-904X

Key Words:Radial basis function; Inverse multiquadric; Multiquadric quasi-interpolation; High accuracy

Abstract:In this paper, we propose a new multilevel univariate multiquadric (MQ) quasi-interpolation approach with higher approximation order compared with the existing MQ quasi-interpolations. The proposed approach includes two schemes, which are based on inverse multiquadric radial basis function (IMQ-RBF) interpolation, and Wu & Schaback's MQ quasi-interpolation operator L(D). Error analysis shows that our operators produce higher accuracy. Numerical examples demonstrate that the proposed MQ quasi-interpolation schemes are valid. (c) 2010 Elsevier Inc. All rights reserved.

Pre One:A multinomial spline approximation scheme using spline quasi-interpolants

Next One:A Symbolic Operator Approach to Newton Series